Brown spots/patches on face...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sylknmyst
Regular Member


Date Joined Feb 2003
Total Posts : 467
   Posted 10/28/2007 1:30 PM (GMT -7)   
Just wondering, has anyone noticed any brown spots or patches on their face with any of the andtidepressant medications they have taken??  I know it is a strange question, but after I started taking my Effexor a few years ago, the spots and patches showed up on my face.  I never gave it much thought, but now, since I have switched from my Effexor to Cymbalta, they are completely gone!!!  Am I crazy in thinking maybe this is an "UNLISTED" side effect or one not chosen to list in the pamphlets!?? confused
Thanks!
 
Sylkn
Sylknmyst
 
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa-
 
Dx: Anxiety, Depression
RX:  Effexor Xr 75 mg, Cymbalta 30 mg, Xanax .5 mg


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/28/2007 1:38 PM (GMT -7)   

Well Sylk

I saw the topic and I was all over this............but then you said your spots disappeared?  I have brown spots to and have been to a dermatogist.  I was told they are sun spots like freckles and that they will not go away.  I have practiced staying out of direct sun for several years now.

I am on Cymbalta, but the spots came several years ago already.  Of course I most likely am older than you so I guess us old gals are stuck with sun spots.  redface


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate******
_____________________________________________________
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


sylknmyst
Regular Member


Date Joined Feb 2003
Total Posts : 467
   Posted 10/28/2007 3:09 PM (GMT -7)   
kitt,
 
How about I was ready to spend $4,000 to get Fraxel laser done on my face because the dermatologist told me it was melasma and wouldn never go away!  But it did.  You are on Cymbalta too, but maybe there is something in these meds that bring this out in us?  Like maybe mine had something to do with the ingredients in Effexor?  And yours in Cymbalta?  I mean, all of our body chemistries are different...Do you recall when you first noticed the spots on your face, Kitt?  I too had to stay out of the sun or else it would get really bad and no amount of make up ever covered it up.  Talk about confidence levels going down, way way down!   
 
I think maybe this is something to keep in mind...I would love to hear from anyone else out there too that has this...if not for us people taking these meds, how would they know about all the listed side effects, right!?
 
Thanks for replying kitt.
P.S. Glad you are doing better!!!  Was worried about you this past week!
 
Sylk
Sylknmyst
 
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa-
 
Dx: Anxiety, Depression
RX:  Cymbalta 60 mg, Xanax .5 mg


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/28/2007 4:43 PM (GMT -7)   

Hey Sylk,

I think I first noticed them with the SSRI's as before that I used a trycyclic AD.  Then we started with the Lexapro, and on to the Cymbalta so it would be about 2 years right now.

Yours went away, wow, that is great.  I hate the ugly spots.

I am missing Dee but trying to accept that it was best.  Thank you so much for asking.  sad

Hugs to you

Kitt


 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


hopeisreal
Regular Member


Date Joined Sep 2007
Total Posts : 345
   Posted 10/28/2007 4:44 PM (GMT -7)   
I am going to have to watch for this---I am not taking anything for anxiety right now---but, will be--and I will keep this in mind----that would stink! I know birth control pills can do that to ya'---or so I remember them saying that way back when.......
Laurel

liquid
Regular Member


Date Joined Sep 2007
Total Posts : 127
   Posted 10/28/2007 5:07 PM (GMT -7)   

Hi Sylk,

I take effexor 150mg, but i havent noticed any spots or anything appearing, although it may still be a side effect that hasn't been written in the booklet as you said, i will do some reaserch and let you know what i find..

((((((((HUGS)))))))) to all.. :-)


Suffer from major depression, Agoraphobia, Anxiety, Panic attacks, Recovering Alcoholic.
 
I have 4 great kids and a wonderfully supportive partner.
 
"There is a light at the end of the tunnel"
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:49 AM (GMT -7)
There are a total of 2,732,901 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
220 Guest(s), 7 Registered Member(s) are currently online.  Details
PeterK, Susannah R., mtm3461, Redwing57, Sherrine, JaxCalvin, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer